i have stage 3 lyme disease. been walking with a walker for over a month. for the past week legs feeling so weak and tired. and the worst part is i have mood swings and sudden rages and other things. so i may hae more than lyme.
Let's see, it started with retaining 30lbs of fluid in 3 weeks. I am tired all of the time. I can't sleep at night to good, but really sleepy during the day, especially when driving for some reason. My edema is worse in my legs, feet, and ankles. My legs pit really bad. I have an excess amount of fluid in the top of my abdomen and its firm. All signs so far is pointing to something being wrong with my heart, but haven't been referred to a cardiologist yet. I need to see one asap.
Well they don't actually know what's wrong with me either. They done a sed rate on tues. along with other lab work. I think it's my heart. It's taking too long to figure out. They done a echo stress test that morn. too. what are all your symptoms?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.